# SDR DALA2018082755265

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 33,276 hours, 22,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS OVER THE LT & RT AFT OVERWING EXIT HATCHES WILL NOT ILLUMINATE.  MAINTENANCE REPLACED THE POWER SUPPLY IAW AMM 33-51-06. OPS CHECKED SATISFACTORILY IAW AMM 33-51-00.
